# SDR 95UAL900252

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTS INOP AT G4 CEILING, DOOR 4L OVERDOOR EXIT SIGN AND DOOR 4L THRESHOLD LIGHTS.  REPLACED CHARGER AND BATTERY PACK.
